Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I ve been feeling nauseous, weak, I feel like fainting. Could it be an STD or aids or something else ?

Hi I am a 22 year old male college student. I ve been feeling nauseous, weak, I feel like fainting. I can t be in classes sometimes. I don t know what it is. I feel fine one day and then out of nowhere I feel weak nauseous and weird. I ve been having this symptomps for over 3 weeks doesn t seem to get better. I went to emergency and they did blood and urine test. And also a stomach ultrasound the doctor said he didn t know what it was and that everything was fine. I haven t been feeling well. What could be the problem ? Could it be an STD or aids ? Or something else ? Maybe anemia? Or stress and anxiety ?
Asked On : Tue, 3 May 2011
Answers:  2 Views:  429
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
welcome to
Health care magic

Do not get worried, above symptoms are not of Aids or STD...

its common in females when you miss a meal.

take an ENT opinion...

take care..
Answered: Wed, 4 May 2011
I find this answer helpful

1 Doctor agrees with this answer

General Surgeon Dr. Rajinder Bajoria's  Response
well come to health care magic
It can be any thing like gastritis,or anemia ,but to reach correct diagnosis you must consult some good physician. It needs investigation ,followed by treatment.

Wish you speedy recovery
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor